View : 20 Download: 0

A Cheeger inequality of a distance regular graph using Green's function

Title
A Cheeger inequality of a distance regular graph using Green's function
Authors
Kim G.C.Lee Y.
Ewha Authors
이윤진
SCOPUS Author ID
이윤진scopus
Issue Date
2013
Journal Title
Discrete Mathematics
ISSN
0012-365XJCR Link
Citation
vol. 313, no. 20, pp. 2337 - 2347
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Cheeger constant; Cheeger inequality; Distance regular graph; Green's function; Laplacian; P-polynomial scheme
DOI
10.1016/j.disc.2013.06.012
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE